# SDR 2002F00909

- Difficulty date: September 6, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMH - AFTER AN UNEVENTFUL LANDING CREW TAXIED TO GATE AND DISCOVERED RIGHT FRONT NOSE WHEEL ASSEMBLY HAS SEPARATED FROM AXLE.  WHEEL WAS RECOVERED IN PIT.  MAINTENANCE REMOVED AND REPLACED NOSE WHEEL ASSEMBLY, AXLE AND TORQUE ARM.  UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT THE CAUSE OF THE BEARING FAILURE WAS DUE TO THE INTRODUCTION OF WATER/CONTAMINANTS INTO THE BEARING CREATING A BREAK DOWN OF THE LUBRICATING PROPERTIES OF THE GREASE.  (M)
